MathSciNet Relay Station
MathSciNet bibliographic data
MR1057317 11J89 (14L15)
Tubbs, Robert Algebraic groups and small transcendence degree. II. J. Number Theory 35 (1990), no. 2, 109–127.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement